# SDR ASAA2015071812489

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,987 hours, 9,248 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT SHOWED HIGH TEMPERATURE EXCEEDANCE.  ON TAKEOFF, APPROXIMATELY 1000 DEGREES FOR A FEW SECONDS.  AUTO THROTTLES WERE ON ENGINE OPERATED NORMALLY AFTER THAT EVENT.  AT CRUISE NR 1 ENGINE TEMPERATURE SHOWED 30 DEGREES HIGHER THAN NR 2 ENGINE.  ACFT GROUNDED.  PERFORMED ENGINE EXCEEDANCE BITE ON ENGINE NR 1, FOUND EGT RED FOR 27 SECONDS AT 969 DEGREES C.  NR 1 ENG SHOWS ECONOMIC FAULT MESSAGE 77-20861, THE BOTTOM LT EGT SIGNAL IS OUT OF RANGE.  PERFORMED ENGINE INLET & EXHAUST INSPECTION REF AMM 77-00-00, NO DEFECTS FOUND.  WHILE PERFORMING EGT SYSTEM INSPECTION, FOUND SOCKET TENSION LOW ON SOCKET 2 ON CONNECTOR DP1001 REF 77-21-01200-801-F00. REPLACED J10 HARNESS, REF MM 73-21-06.  ACCOMPLISHED ALL FADEC SYS TEST REF MM 73-21-00-700-802-F00.  PERFORMED POWER ASSURANCE CHECK REF AMM 71-00-00-700-813-F00. CHECK PASSES REF AMM 71-00-00-700-813-F00, PG 10, FIG 503.
